On the connection between algorithmic problems in groups and semigroups
Doklady Akademii Nauk, Tome 227 (1976) no. 6, pp. 1305-1307
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_227_6_a6,
author = {O. A. Sarkisyan},
title = {On the connection between algorithmic problems in groups and semigroups},
journal = {Doklady Akademii Nauk},
pages = {1305--1307},
year = {1976},
volume = {227},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_227_6_a6/}
}
O. A. Sarkisyan. On the connection between algorithmic problems in groups and semigroups. Doklady Akademii Nauk, Tome 227 (1976) no. 6, pp. 1305-1307. http://geodesic.mathdoc.fr/item/DAN_1976_227_6_a6/